# SDR AALA202312143388

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 34,048 hours, 13,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR IS HARD TO OPEN. MAINTENANCE ADJUSTED THE LAVATORY DOOR GUIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
